# SDR 2A6R2023120669204

- Difficulty date: December 6, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N135NK
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0480
- Aircraft time: 8,246 hours, 28,408 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: L533M1009203
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 8,246 hours, 28,408 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS NOTED TO THE LH KEEL BEAM CAP (PN: L533M1009203), AS WELL AS THE RH KEEL BEAM CAP (PN: L533M1010203), IN THE HORIZONTAL FLANGE IN THE FORM OF SEVERAL AREAS OF CORROSION. FOUR AREAS OF CORROSION WERE IDENTIFIED IN THE LH KEEL BEAM CAP, AND FOUR AREAS OF CORROSION WERE IDENTIFIED IN THE RH KEEL BEAM CAP.
